# SDR REXA201000003

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 20,142 hours, 17,115 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DTW THE NOSE GEAR WOULD NOT RETRACT.  PILOTS COORDINATED A LOW PASS "TOWER FLY BY" FOR ADDITIONAL VISUAL VERIFICATION OF THE LANDING GEAR.  AN UNEVENTFUL LANDING BACK IN DTW AFTER 1 HOUR OF BURNING FUEL.  LANDING BACK IN DTW WAS UNEVENTFUL, THE AIRCRAFT WAS WRITTEN UP AND TURNED OVER TO DTW MTX.  DTW MTX SERVICED THE GEAR AND ADJUSTED THE NLG CENTERED / EXTEND PROX SWITCH AND PERFORMED GEAR SWINGS.
